# SDR SWAA2025121834234

- Difficulty date: November 11, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOOR SUPPORT AT BS 986.5+9.5, LBL 33, WL 208.   REMOVED AND REPLACED THE FLOOR SUPPORT,  BS 986.5 - 1006, LBL 35, WL 208 IAW SRM 51-40-02, & DWG 147A5600, REV-.
